# SDR A6WA200540286

- Difficulty date: August 16, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 3,714 hours, 3,212 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SUSTAINED LIGHTNING STRIKE DAMAGE AT FS 654.5 BETWEEN STR 26R AND 27R.  REPAIRED DAMAGED AREA BY INSTALLING AN EXTERNAL DOUBLER AT FS 654.5 BETWEEN STR 26R AND 27R IAW EO AND SRM. (K)
